Makale
Tam Makale
Uluslararası
2011
SOME CONVEXITY PROPERTIES FOR TWO NEW P-VALENT INTEGRAL OPERATORS
Hacettepe Journal of Mathematics and Statistics
Cilt 40 · Sayı 6 · ss. 829–837 · 01.12.2011
Özet
In this paper, we define two new general p-valent integral operators in the unit disc U, and obtain the convexity properties of these integral operators of p-valent functions on some classes of beta-uniformly p-valent starlike and beta-uniformly p-valent convex functions of complex order. As special cases, the convexity properties of the operators integral(z)(0) (f(t)/t)(mu) dt and integral(z)(0) (g' (t))(mu) dt are given.
Anahtar kelimeler
REGIONS
INTEGRAL-OPERATORS
Analytic functions
beta-uniformly p-valent starlike and beta-uniformly p-valent convex functions
Complex order
Atıf için künye
Deniz, E., Caglar, M., & Orhan, H. (2011). SOME CONVEXITY PROPERTIES FOR TWO NEW P-VALENT INTEGRAL OPERATORS. Hacettepe Journal of Mathematics and Statistics, 40(6), 829–837.
BibTeX
@article{deniz2011-73055,
author = {Deniz, Erhan and Caglar, Murat and Orhan, Halit},
title = {SOME CONVEXITY PROPERTIES FOR TWO NEW P-VALENT INTEGRAL OPERATORS},
journal = {Hacettepe Journal of Mathematics and Statistics},
year = {2011},
volume = {40},
number = {6},
pages = {829--837},
issn = {1303-5010},
url = {https://akademik.atauni.edu.tr/yayinlar/73055-some-convexity-properties-for-two-new-p-valent-integral-operators}
}